# SDR ASOA04073

- Difficulty date: January 30, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE ENGINE SUPPORT BEAM UPPER CENTER UNDER THE FIRE LOOP BRACKET WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE ENGINE SUPPORT BEAM UPPER CENTER UNDER THE FIRE LOOP BRACKET IAW ASA EO 600-53-0072.  (M)
